MAUDE Adverse Event Report: BECTON DICKNSON - FRANKLIN LAKES, NJ / 07417 NEEDLE CLIPPING DEVICE SAFE CLIP; Needle, hypodermic, single lumen

BECTON DICKNSON - FRANKLIN LAKES, NJ / 07417 NEEDLE CLIPPING DEVICE SAFE CLIP; Needle, hypodermic, single lumen
Model Number 328235
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.Device is not available.
 
Event or Problem Description
Consumer left voicemail reporting that the bd safe clip needle clipper is not working.Consumer did not provide a contact phone number.No additional information to provide.

Brand Name
NEEDLE CLIPPING DEVICE SAFE CLIP
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
BECTON DICKNSON - FRANKLIN LAKES, NJ / 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19112028
Report Number2243072-2024-05010
Device Sequence Number15235843
Product Code FMI
UDI-Device Identifier00382903282357
UDI-Public382903282357
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown